Spherical derivatives and normal families

Jürgen Grahl, Shahar Nevo

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


We show that a family of functions meromorphic in a plane domain D whose spherical derivatives are uniformly bounded away from zero is normal. Furthermore, we show that for each f meromorphic in the unit disk D, infz∈Df#(z) ≤ 1/2, where f# denotes the spherical derivative of f.

Original languageEnglish
Pages (from-to)119-128
Number of pages10
JournalJournal d'Analyse Mathematique
Issue number1
StatePublished - Jun 2012

Bibliographical note

Funding Information:
∗Part of this work was supported by the German Israeli Foundation for Scientific Research and Development (No. G 809−234.6/2003). Shahar Nevo also received support from the Israel Science Foundation, Grant No. 395/07. This research is part of the European Science Foundation Networking Programme HCAA.


Dive into the research topics of 'Spherical derivatives and normal families'. Together they form a unique fingerprint.

Cite this